# SDR FDEA201711033162

- Difficulty date: November 3, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 77,437 hours, 18,639 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Gasket
- Condition: Cut
- Location: Fuel/Oil Heat Ex
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, PLUS 25 MINUTES, CLIMBING THROUGH FL250,  THE NR 2 ENGINE FLAMED OUT.  THROTTLES WERE SET AT CLIMB POWER WHEN CONFIRMED ENGINE OUT MESSAGE APPEARED ON MCDU SCRATCH PAD.   NR 2 ENGINE PARAMETERS, N1 AT 51.4 %, EGT 335, N2 335, N2 AT 79.4%, FUEL FLOW 2550, AND NORMAL OIL PRESSURE, TEMPERATURE, AND QUANTITY.  AUTOTHROTTLES WERE ON.  THE NR 2 ENGINE WAS WINDMILLED FOR 40 MINUTES AT IDLE N2 OF 26.5% AND N1 OF 26.8%.  AFTER WET MOTORING THE ENGINE,  DETERMINED FUEL WAS LEAKING  FROM FORWARD GASKET ON THE IDG FUEL/OIL HEAT EXCHANGER. WHEN GASKET WAS REMOVED, FOUND A TEAR IN RUBBER PART OF THE GASKET.
